# SDR IPXA2016102609932

- Difficulty date: October 5, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: ADA004915
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN BELTFRAME IS DENTED AT STA 695 LONG 12R.  REPAIRED DENTED FRAME AT STA 695 LONG 12R IAW EA 011-5310-01-A6521 REV I/R AND EO MD11-5310-62287-A. (MAJOR)
